MathSciNet Relay Station
MathSciNet bibliographic data
MR94861 (20 #1370) 60.00
Rényi, Alfréd A characterization of Poisson processes. (Hungarian) Magyar Tud. Akad. Mat. Kutató Int. Közl. 1 1957 519–527 (1957).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement